# SDR FDEA200911173992

- Difficulty date: November 17, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 79,079 hours, 13,162 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - L/E LWR ACCESS PANEL 518FB INBD FWD CORNER CUT-OUT FOUND CRACK.  TRIMMED OFF AND REPAIRED CARRIED OUT IAW SRM 57-40-02 FIG 201 REPAIR 7 REV 42  AND EA 1-5710-132280,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
